# SDR ASAA2023100845501

- Difficulty date: October 8, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 57,273 hours, 16,958 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 893003
- Part serial: C6647
- Condition: Faulty
- Location: E/E Rack E2-1
- Part time: 57,269 hours, 16,956 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEC LIGHT ON OVERHEAD PANEL ILLUMINATED. GROUNDED - YES. PERFORMED BITE OF P5-13 MODULE, FAULT IS BAT CHAR INOP. PERFORMED B737-800 FIM 24-31 TASK 829 TO F3D. FOUND 115VAC AT PINS 4,7,10, P92 C1 AND J9 A4 CBS ARE OPEN. REMOVED AND REPLACED (M5) MAIN BATTERY CHARGER REF B737-800 AMM 24-31-21. REPAIR CONFIRMATION SUCCESSFUL REF FIM 24-31 TASK 829. AIRCRAFT OK FOR ETOPS SERVICE. ALL OPS CKS GOOD.
